Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Dranishnikov Alexander Nikolaevich
(recent publications)
| by years | scientific publications | by types |



   2022
1. V. I. Buslaev, V. M. Buchstaber, A. N. Dranishnikov, V. M. Kliatskine, S. A. Melikhov, L. Montejano, S. P. Novikov, P. V. Semenov, “Evgenii Vital'evich Shchepin (on his 70th birthday)”, Russian Math. Surveys, 77:3 (2022), 559–569  mathnet  crossref  crossref

   2019
2. Alexander Dranishnikov, “On dimension of product of groups”, Algebra Discrete Math., 28:2 (2019), 203–212  mathnet (cited: 3)  mathscinet;

   2016
3. A. N. Dranishnikov, “On some problems related to the Hilbert-Smith conjecture”, Sb. Math., 207:11 (2016), 1562–1581  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  elib  scopus

   2013
4. Trans. Moscow Math. Soc., 74 (2013), 229–244  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 4)

   2011
5. A. N. Dranishnikov, “On macroscopic dimension of rationally inessential manifolds”, Funct. Anal. Appl., 45:3 (2011), 187–191  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
6. Proc. Steklov Inst. Math., 273 (2011), 35–47  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022